Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nash's work in algebraic geometry


Author: János Kollár
Journal: Bull. Amer. Math. Soc. 54 (2017), 307-324
MSC (2010): Primary 14-03, 01-02, 14P20, 14B05
DOI: https://doi.org/10.1090/bull/1543
Published electronically: October 11, 2016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article is a survey of Nash's contributions to algebraic geometry, focusing on the topology of real algebraic sets and on arc spaces of singularities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 14-03, 01-02, 14P20, 14B05

Retrieve articles in all journals with MSC (2010): 14-03, 01-02, 14P20, 14B05


Additional Information

János Kollár
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544-1000
Email: kollar@math.princeton.edu

DOI: https://doi.org/10.1090/bull/1543
Received by editor(s): May 30, 2016
Published electronically: October 11, 2016
Article copyright: © Copyright 2016 American Mathematical Society